# SDR MASA200600700

- Difficulty date: March 8, 2006
- Submitted: April 11, 2006
- Operation: Air carrier
- Aircraft: N570ML
- Make and model: Cndair CL6002B19
- Aircraft serial: 7206
- Aircraft time: 14,825 hours, 13,340 cycles
- System (JASC): 2711 · Aileron Tab Control System
- Part: Trim System
- Condition: Inoperative
- Location: Mach Trim
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH 7235 BNA - MACH TRIM WOULD NOT ENGAGE.  MAINTENANCE COMPLIED WITH MEL PROCEDURES.  MX PERFORMED OP'S CHECK GOOD.
